MathSciNet Relay Station
MathSciNet bibliographic data
MR299165 (45 #8214) 83.53
Fischer, Arthur E.; Marsden, Jerrold E. The Einstein equations of evolution—a geometric approach. J. Mathematical Phys. 13 (1972), 546–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement